Ijust made 33yrs old and i got my tubes tide back in 01 and i been having bad cramps when my period comes down and i went to the drs.and the dr. put me on lupron i told him bout how when imy period comes i would have bad cramps so bad that the cramps would wake me in the middle of the night so the dr told me about the lupron and esplained everything bout the shot.but my question is does the lupron effect my tubes like will it do something to my tubes im just wondering will it cause a etopic pregancy or make them come apart.
Lupron is used for Endometriosis for the most part so its possible that he thinks you might have it. If you don't feel pain the whole time you are on it then it is most likely that you have Endometriosis. it will not undue your tubes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.